# SDR UHLA2014073000522

- Difficulty date: July 30, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 28,009 hours, 17,279 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DEAD ANIMAL ODOR REPORTED IN ALL ZONES OF COCKPIT AND CABIN. ODOR COMMENCED AT ON TAKEOFF. PERFORMED NR 1, NR 2 ENGINE RUNS IAW 72-00-00. NO ODORS NOTED WITH BOTH PACKS RUNNING.
